| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that there was difficulty placing 2 powerpicc provena solo sl.Reported that the introducer felt flimsy and after one difficult placement where they had to manipulate the dilator multiple times and observed the tip of the introducer was ¿chewed up¿ and mangled.This report addresses the second device.